MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE; Hip Instruments : Impactors

DePuy Orthopaedics Inc US PINNACLE; Hip Instruments : Impactors
Catalog Number 221750041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown surgery to attach the pinnacle 100 gription implant, the top threads on the cup impactor came loose and remained in the cup.The screw was loose and was removed easily.There was no meaningful impact on surgery time; it added approximately one minute.The hole eliminator was placed, and the surgery proceeded without complication.There was no reported patient or user harm.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE
Common Device Name
Hip Instruments : Impactors
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50896779
Report Number1818910-2026-16572
Device Sequence Number6026496
Product Code HWA
UDI-Device Identifier10603295098980
UDI-Public(01)10603295098980(10)SO2036540
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750041
Device Lot NumberSO2036540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown